Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had back pain, given tramadol injection, voltaren pessary. Also given tramadol tablet, diclofenac. Remaining dose of pessary?

Hi I went to ER yesterdayand was given an injection of tramadol and a voltaren pessary for excutiating back pain. The gave me a script for tramadol 50 mg and diclofenac 75mg.

I still have one pessary of voltaren, but I'm guessing I should not be using that as it's the same drug (50mg diclofenac), or should I use the pessary at bedtime?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The pessary of voltaren need not be used since you have now got a prescription for tramadol tablet and diclofenac. If the pain relief is not adequate then consider taking a muscle relaxant.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL http://bit.ly/Dr-Praveen-Tayal
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor